Antiepileptic drugs (AEDs) are used in various pathologies such as including epilepsy, migraine, neuropathic pain, etc. They can improve symptoms but cause adverse events (ADRs). Case reports have reported that one rare but serious AED-induced adverse reaction that has appeared in case reports is myotoxicity from rhabdomyolysis. Rhabdomyolysis can be induced by a therapeutically dosed occur with therapeutic doses of antiepileptic drugs and is in most cases reversible, although rarely it can cause serious complications. Clinical manifestations of rhabdomyolysis range from a single isolated asymptomatic rise in serum CK levels to severe electrolyte imbalances, cardiac arrhythmia, acute and disseminated renal failure, intravascular coagulation, and other symptoms. Many clinical cases reported that both conventional older and newer AEDs, as well as propofol, can cause rhabdomyolysis, even if there are no conclusive data. It has recently been shown that genetic factors certainly contribute to adverse reactions of antiepileptic drugs. A study of genetic polymorphism in patients with AED-induced rhabdomyolysis may be useful to explain the rarity of this adverse event and to improve the treatment of these AED patients, in terms of AED type and dose adjustment.